# SDR 07FDEA03696

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57242444
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RT MLG FWD LUG INNER BORE RIB 5 THE BUSHING TO  BE OUT OF ROUND, AFTER REMOVAL OF BUSHING FOUND CORROSION ON THE LUG REPAIR PERFORMED BY CORROSION REMOVAL AND REAM UP THE HOLE IAW DRAWING R572-49121, APPROVED BY EA 6-5751-8106 AND RAS/BAE/0979/2004 ISS A.
